Characterization of a class of lifetime distributions
Control and Cybernetics, Tome 35 (2006) no. 2, pp. 407-414
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2006_35_2_a11,
author = {Knopik, Leszek},
title = {Characterization of a class of lifetime distributions},
journal = {Control and Cybernetics},
pages = {407--414},
year = {2006},
volume = {35},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2006_35_2_a11/}
}
Knopik, Leszek. Characterization of a class of lifetime distributions. Control and Cybernetics, Tome 35 (2006) no. 2, pp. 407-414. http://geodesic.mathdoc.fr/item/CC_2006_35_2_a11/